Gripavicks 10 sobres View larger

Gripavicks 10 sobres

Gripavicks has 3 active ingredients indicated to relieve pain, reduce fever, remove mucus and relieve nasal congestion in colds, flu or colds

More details

7,49 € tax incl.

More info

WHAT IS GRIPAVICKS
Gripavicks is a medicine composed of 3 active ingredients: Paracetamol to reduce pain and fever, guaifenesin to thin mucus and clear mucus and Phenylephrine to relieve nasal congestion.
Gripavicks is indicated to relieve pain, lower fever, help expectoration and nasal decongestant in colds, flu or colds.

COMPOSITION
- Active ingredients (above): 500 mg paracetamol, 200 mg of guaifenesin and 10 mg phenylephrine.
- Excipients: aspartame, sucrose, tartaric and citric acids, sodium citrate and cyclamate, acesulfame potassium, quinoline yellow and lemon flavors and menthol.

WARNINGS AND PRECAUTIONS
Check with your doctor before taking this medicine if:
- If you are allergic to acetaminophen, guaifenesin, to phenylephrine or any other part of Gripavicks.
- If you suffer from hypertension, heart disease, liver, kidney, suffers from hyperthyroidism, porphyria, circulation problems, prostatic hypertrophy, glaucoma, chronic coughing or diabetic.
- If you are currently taking any other medication, especially if it comes to tricyclic antidepressants, beta blockers, phenothiazines, probenecid, zidovudine, isoniazid, sedatives, anticoagulants, MAOI inhibitors, antihypertensive medications or treating hypercholesterolemia or heart problems.
- If the patient is a child under 12 years.
Do not take Gripavicks with other flu / cold medications, decongestants or that also contain acetaminophen.
Do not drink alcohol while on treatment with this medicine.
This medicine contains aspartame which may be harmful to patients with phenylketonuria.
This medicine contains sucrose, bear in mind in the case of patients with intolerance to this sugar.

CHILDREN
Gripavicks should not be given to children under 12 years.

PREGNANCY AND BREASTFEEDING
Pregnant women who believe they may be, who intend to become pregnant and lactating women should not take this medication without first talking to your doctor.

DRIVING AND HANDLING OF DANGEROUS MACHINERY
This medicine may cause confusion and drowsiness. Note in the case of patients queban driving or operating dangerous machinery.

POSOLOGY
- Adults and adolescents from 12 years: Take 1 out of every 4 to 6 hours as needed. should not exceed 4 sachets a day.
The contents of the envelopes can be dissolved in hot or cold water.
If after 3 days of treatment improves symptoms are not should consult your doctor.

ADVERSE EFFECTS
- Very rare: Paracetamol may cause pancreatitis or disorders of the blood cells. Phenylephrine may cause hypertension with headache, palpitations or dizziness.
- Rare: Could allergic reactions or breathing difficulties appear. Guaifenesin may cause headache, dizziness or gastrointestinal disorders such as nausea, vomiting, stomach pain or diarrhea. Phenylephrine may cause dizziness, tachycardia, tremor, nervousness, anxiety, irritability and insomnia.
- Common: Phenylephrine may cause nausea, vomiting and anorexia.

OVERDOSE
In case of overdose or accidental ingestion should go as soon as possible to a medical center, although not notice any symptoms.
You can also call the poison control center: (+034) 915 62 04 20

HOLDER OF THE MARKETING AUTHORISATION
Laboratorios Vicks, S.L.
Avda. De Bruselas, 24
28108 Alcobendas (Madrid)
Spain

RESPONSIBLE FOR MANUFACTURING
Wrafton Laboratories Limited Braunton
Devon, EX33 2DL
United Kingdom

DOWNLOAD LEAFLET

Reviews

Write a review

Gripavicks 10 sobres

Gripavicks 10 sobres

Gripavicks has 3 active ingredients indicated to relieve pain, reduce fever, remove mucus and relieve nasal congestion in colds, flu or colds

Related products

This online pharmacy is licensed for online sales of over-the-counter medicines for human use. For your safety we recommend buying OTC medicines only on websites that include the common logo of the European Union which verifies that it is a legal pharmacy.



Consellería de Sanidade

Agencia española de medicamentos y productos sanitarios

Centro de información del medicamento

Colegio oficial de farmacéuticos de Ourense